# SDR HYIA20160129002

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: C4020217
- Aircraft time: 17,858 hours, 7,386 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Packing
- Part number: MS28775112
- Condition: Defective
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE TEMP FAIL.  INSPECTED BRAKE SYS & FOUND RT BRAKE SPONGY.  REPACKED THE RT BRAKE MASTER CYLINDER, BLED & SERVICES.  AS PRECAUTION, INSPECTED HYD LINES, BRAKE CALIPER & BRAKE LININGS.  NO DISCREPANCY OR LEAK NOTED AT THIS TIME.
